# SDR SWAA2022010356994

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 78,363 hours, 46,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT LIGHT SIGN HANGING LOOSE ; / [01] REMOVED AND REPLACED CEILING EMERGENCY LIGHT HOUSING AS PER AMM 33-51-02.
